# SDR 95ZZZX3648

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4678F
- Make and model: Cessna P206
- Aircraft serial: P2060278
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 813192
- Condition: Failed
- Location: Rt Fuel
- Part time: 27,218 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF THE PROBLEM WITH THE RIGHT FUEL GAUGE SHOWING FULL ALL THE TIME, REVEALED THE GAUGE ITSELF IS INOP.  REPLACEMENT OF THE GAUGE ONLY, CORRECTED THE PROBLEM.  THE GAUGE IS ORIGINAL EQUIPMENT AND THE AIRCRAFT IS A 1966 MODEL.
